Good day. my friend has a secondary ptb on both lungs. I sponsored her medication - quadtab for 3 months. My question is ...Is this really contagious??. Although she has a separate utensils but I cannot just drive her away from my house for humanitarian reason and i really pity her. She has no more family who shows concern of her. Should we take for an antibiotic to avoid contaminated? Please help me.
Thank you so much for your enlightening words. God bless you and more power on this very helpful way of reaching people with health problems. God bless you. ... jo
Understand your predicament.
Tuberculosis, usually spreads by droplets, so unless she is in the active phase and has the bacilli in the sputum she will not be infective. With therapy she is unlikely to be infective. She will need to complete her full course and should ensure to take healthy diet.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.